Differential and Integral Equations

A nondivergence parabolic problem with a fractional time derivative

Mark Allen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a nonlocal nonlinear parabolic problem with a fractional time derivative. We prove a Krylov-Safonov type result; mainly, we prove Hölder regularity of solutions. Our estimates remain uniform as the order of the fractional time derivative $\alpha \to 1$.

Article information

Source
Differential Integral Equations Volume 31, Number 3/4 (2018), 215-230.

Dates
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1513652424

Subjects
Primary: 35R11: Fractional partial differential equations 35K55: Nonlinear parabolic equations

Citation

Allen, Mark. A nondivergence parabolic problem with a fractional time derivative. Differential Integral Equations 31 (2018), no. 3/4, 215--230. https://projecteuclid.org/euclid.die/1513652424


Export citation